p-Adic Numbers, Ultrametric Analysis and Applications

Publisher: Pleiades Publishing, Ltd.

ISSN PRINT: 2070-0466
ISSN ONLINE: 2070-0474

Editor-in-Chief:
Igor V. Volovich

ABOUT THIS JOURNAL

SCOPE

p-Adic Numbers, Ultrametric Analysis and Applications  is an international interdisciplinary journal which contains original articles, short communications, and reviews on progress in various areas of pure and applied mathematics related with p-adic, adelic and ultrametric methods, including: mathematical physics, quantum theory, string theory, cosmology, nanoscience, life sciences; mathematical analysis, number theory, algebraic geometry, non-Archimedean and non-commutative geometry, theory of finite fields and rings, representation theory, functional analysis and graph theory; classical and quantum information, computer science, cryptography, image analysis, cognitive models, neural networks and bioinformatics; complex systems, dynamical systems, stochastic processes, hierarchy structures, modeling, control theory, economics and sociology; mesoscopic and nano systems, disordered and chaotic systems, spin glasses, macromolecules, molecular dynamics, biopolymers, genomics and biology; and other related fields.

READERSHIP

Specialist in mathematics and applications interested in applications of p-adic, hierarchical and ultrametric methods.

ABSTRACTING & INDEXING

SCOPUS, INSPEC, Zentralblatt Math, Google Scholar, Academic OneFile, CNKI, EBSCO Discovery Service, Emerging Sources Citation Index, Mathematical Reviews, OCLC, ProQuest Materials Science & Engineering Database, ProQuest SciTech Premium Collection, ProQuest Technology Collection, SCImago, Summon by ProQuest.

CONTACTS

p-Adic Numbers, Ultrametric Analysis and Applications
Gubkina ul. 8, Moscow 119991, Russia
Tel: +7 (495) 938-3781
E-mail: p-adics@mi.ras.ru